# SDR DHL9970336C

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CRACK AT BS 1183 BULKHEAD SKIN AFT CARGO COMPT WL 182 LBL 15.  REMOVED FASTENERS AND STOP DRILLED CRACK PER SRM 51-30-2, AND 51-10-1 PG NR 7.  PERFOMRED HFEC INSPECT.  NO CRACK IND PAST STOP DRILLS.  CUT OUT DAMAGED AREA PER SB 727-53-0175.  REMOVED FASTENERS AT AFT BLKD WEB STA 1183 FROM LBL 20 TO RBL 20 PER SB 53-0175, HFEC INSP EXISTING FASTENER HOLES IAW S/B 727-51-0175.  FOUND CRACK EXTENDING 4 FROM FASTENER HOLES DOWN OF WL 176 AT LBL 6, CUT AWAY DAMAGED AREA.  VERIFIED NO CRACKS.  CLEANED AND PRIMED AREA.  INSTALLED DOUBLER REPAIR AT BS 1183 BULKHEAD WL 182 LBL 15. MATERIAL USED 7075 T6 .063 36X113/4, N/R 3074/3200.
